This article is cited in 1 scientific paper (total in 1 paper)
Certain formulas for solutions to trinomial and tetranomial algebraic equations
Evgeny N. Mikhalkin
Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
Algebraic equations with one and two parameters are considered. We prove that solutions to such equations can be represented as linear combination of generalized hypergeometric series. This result allows to express (nonlinearly) solutions to cubic and quartic equations by Gauss hypergeometric series.
algebraic equation, Gauss hypergeometric series, generalized hypergeometric series.
PDF file (177 kB)
Received in revised form: 30.10.2011
Evgeny N. Mikhalkin, “Certain formulas for solutions to trinomial and tetranomial algebraic equations”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012), 230–238
Citation in format AMSBIB
\paper Certain formulas for solutions to trinomial and tetranomial algebraic equations
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. I. Shmoilov, M. V. Khisamutdinov, G. A. Kirichenko, “Reshenie algebraicheskikh uravnenii metodom Rutiskhauzera–Nikiportsa”, Vestn. NGU. Ser. matem., mekh., inform., 15:1 (2015), 63–79
|Number of views:|